# SDR DL72S000947

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- Aircraft time: 70,862 hours, 54,937 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, LOWER I/B FWD VERTICAL KEEL BEAM ANGLE CRACKED RT WHEEL WELL STA 870.  REPAIRED PER MM 53-10-9D.
